Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

I've only had 1 depo provera injection, its been a month & a week since i was due for my 2nd shot, i didnt go, i took the ovulation tests daily & it said i was ovulating right around a month we ttc & the next day i started my period that lasted 3 days? what is going on?

it was not break thru bleeding, it was a heavy flow- i have taken a pregnancy test & of course it is negative, when will i be able to get pregnant me & my husband really would love to get pregnant!

Answer Question
 
prettygirl2810

Asked by prettygirl2810 at 12:28 AM on Oct. 10, 2010 in Trying to Conceive

Level 2 (6 Credits)
Answers (4)
  • They say that Depo can take a long time to wear off but since you only had the one shot it probably wont take as long for you. When I had mine I bled like crazy and the doc said it was normal. Its probably just going to take a little bit of time because the Depo really messes with your body.
    CookiMakinMomma

    Answer by CookiMakinMomma at 12:45 AM on Oct. 10, 2010

  • i bled alot to like the first 2 months everyday :/ haha
    prettygirl2810

    Comment by prettygirl2810 (original poster) at 12:49 AM on Oct. 10, 2010

  • gl
    san78

    Answer by san78 at 5:48 AM on Oct. 11, 2010

  • Its been 9dpo day 7 and 8 had bad cramps and my nipples are sore. Ill let u guys know I think I'm just gonna wait and see
    prettygirl2810

    Comment by prettygirl2810 (original poster) at 5:52 AM on Oct. 11, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.